Loading [MathJax]/jax/output/SVG/config.js
Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 1996, Volume 51, Issue 2, Pages 357–358
DOI: https://doi.org/10.1070/RM1996v051n02ABEH002899
(Mi rm950)
 

This article is cited in 8 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Formulae with logarithmic derivatives of measures related to the quantization of infinite-dimensional Hamiltonian systems

H. von Weizsäcker, O. G. Smolyanov

M. V. Lomonosov Moscow State University
References:
Accepted: 15.01.1996
Bibliographic databases:
Document Type: Article
Language: English
Original paper language: Russian
Citation: H. von Weizsäcker, O. G. Smolyanov, “Formulae with logarithmic derivatives of measures related to the quantization of infinite-dimensional Hamiltonian systems”, Russian Math. Surveys, 51:2 (1996), 357–358
Citation in format AMSBIB
\Bibitem{VonSmo96}
\by H.~von Weizs\"acker, O.~G.~Smolyanov
\paper Formulae with logarithmic derivatives of measures related to the quantization of infinite-dimensional Hamiltonian systems
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 2
\pages 357--358
\mathnet{http://mi.mathnet.ru/eng/rm950}
\crossref{https://doi.org/10.1070/RM1996v051n02ABEH002899}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1401542}
\zmath{https://zbmath.org/?q=an:0877.58032}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51..357V}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1996VK98200023}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040651628}
Linking options:
  • https://www.mathnet.ru/eng/rm950
  • https://doi.org/10.1070/RM1996v051n02ABEH002899
  • https://www.mathnet.ru/eng/rm/v51/i2/p149
  • This publication is cited in the following 8 articles:
    1. Aigner E., “Differentiability of Loeb measures”, Strength of Nonstandard Analysis, 2007, 238–249  crossref  mathscinet  isi  scopus  scopus
    2. M. Yu. Neklyudov, “Derivative of the Wiener Measure on Trajectories in Compact Lie Groups”, Math. Notes, 75:5 (2004), 734–738  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Smolyanov, OG, “Smooth probability measures and associated differential operators”, Infinite Dimensional Analysis Quantum Probability and Related Topics, 2:1 (1999), 51  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. von W.eizsaecker H., Smolyanov O.G., “Connections between smooth measures and their logarithmic gradients and derivatives”, Doklady Akademii Nauk, 369:2 (1999), 158–162  mathnet  mathscinet  zmath  isi
    5. Albeverio S., Smolyanov O.G., “Feynman-Kac formulas for evolution differential equations with white noise coefficients”, Doklady Akademii Nauk, 367:1 (1999), 26–30  mathnet  mathscinet  zmath  isi
    6. Albeverio S., Smolyanov O.G., “Functional integral representations of solutions for stochastic equations of Schrodinger-Belavkin type”, Doklady Akademii Nauk, 364:6 (1999), 747–751  mathnet  mathscinet  zmath  isi
    7. Kupsch I., Smolyanov O.G., “Representations of supersymmetric Fock space in some spaces of functions taking values in a superalgebra”, Doklady Akademii Nauk, 363:6 (1998), 741–745  mathnet  mathscinet  zmath  isi
    8. S. A. Albeverio, O. G. Smolyanov, “Infinite-dimensional stochastic Schrödinger–Belavkin equations”, Russian Math. Surveys, 52:4 (1997), 822–823  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:696
    Russian version PDF:250
    English version PDF:26
    References:81
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025